# SDR IPXA09855417

- Difficulty date: January 12, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATION AND DISPOSITION REQUIRED OF EFN 81419961087 ORIGINAL N/R 473495, TORQUE BOX COVER LONGERON 32R STA 1440.  FABRICATED REPAIR DOUBLER PER DC8 SRM 53-2-0 FIG 25 SHT 2.  INSTALLED REPAIR DOUBLER PER SRM 53-2-0 FIG 2 SHT 2.
